American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B37) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 36 of 36 found      Go to page: 1 2

[31] William L. Paschke. $L^2$-homology over traced *-algebras. Trans. Amer. Math. Soc. 349 (1997) 2229-2251. MR 1407708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Joseph Donin and Steven Shnider. Cohomological construction of quantized universal enveloping algebras. Trans. Amer. Math. Soc. 349 (1997) 1611-1632. MR 1390978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Martin Markl and Steve Shnider. Drinfel´d algebra deformations, homotopy comodules and the associahedra . Trans. Amer. Math. Soc. 348 (1996) 3505-3547. MR 1321583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] K. A. Brown and K. R. Goodearl. Prime spectra of quantum semisimple groups. Trans. Amer. Math. Soc. 348 (1996) 2465-2502. MR 1348148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Stephen Berman, Yun Gao, Yaroslav Krylyuk and Erhard Neher. The alternative torus and the structure of elliptic quasi-simple Lie algebras of type $A\sb 2$ . Trans. Amer. Math. Soc. 347 (1995) 4315-4363. MR 1303115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] David E. Radford. Solutions to the quantum Yang-Baxter equation arising from pointed bialgebras . Trans. Amer. Math. Soc. 343 (1994) 455-477. MR 1201324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 36 of 36 found      Go to page: 1 2